MathSciNet Relay Station
MathSciNet bibliographic data
MR1383017 35J65 (35B32 47H15 47N20)
Ambrosetti, Antonio; Garcia Azorero, Jesus; Peral, Ireneo Multiplicity results for some nonlinear elliptic equations. J. Funct. Anal. 137 (1996), no. 1, 219–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement